# SDR FCPR20070110

- Difficulty date: December 8, 2007
- Submitted: December 12, 2007
- Operation: General aviation
- Filed by: Atlantic Aviation Oregon General Aviation Services, repair station FCPR831D
- Make and model: Piper PA-23-250
- Aircraft serial: 277754126
- Engine: Lyc TIO540C1A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Diaphragm
- Part number: RB15985
- Part serial: C5518
- Condition: Failed
- Location: Fuel Pump
- Component: Fuel Pump, Romec, RG179801M
- Component part number: RG179801M
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP VALVE REGULATOR DIAPHRAGM FAILED AT GUIDE PIN, PUMP WOULD NOT FUNCTION.
